General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 611–632 (Mi msb3573)  

This article is cited in 33 scientific papers (total in 34 papers)

Integral representations of functions holomorphic in strictly pseudo-convex domains and some applications

G. M. Henkin

Full text: PDF file (1988 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 597–616

Bibliographic databases:

UDC: 517.551
MSC: 32A26, 32T05, 32A10
Received: 10.10.1968

Citation: G. M. Henkin, “Integral representations of functions holomorphic in strictly pseudo-convex domains and some applications”, Mat. Sb. (N.S.), 78(120):4 (1969), 611–632; Math. USSR-Sb., 7:4 (1969), 597–616

Citation in format AMSBIB
\by G.~M.~Henkin
\paper Integral representations of functions holomorphic in strictly pseudo-convex domains and some applications
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 611--632
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 597--616

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Petrosyan, “Uniform approximation of functions by polynomials on Weil polyhedra”, Math. USSR-Izv., 4:6 (1970), 1250–1271  mathnet  crossref  mathscinet  zmath
    2. G. M. Henkin, “Integral representation of functions in strictly pseudoconvex domains and applications to the $\overline\partial$-problem”, Math. USSR-Sb., 11:2 (1970), 273–281  mathnet  crossref  mathscinet  zmath
    3. A. V. Romanov, G. M. Henkin, “Exact Hölder estimates for the solutions of the $\bar\partial$-equation”, Math. USSR-Izv., 5:5 (1971), 1180–1192  mathnet  crossref  mathscinet  zmath
    4. B. S. Mityagin, G. M. Henkin, “Linear problems of complex analysis”, Russian Math. Surveys, 26:4 (1971), 99–164  mathnet  crossref  mathscinet  zmath
    5. P. L. Polyakov, “O banakhovykh kogomologiyakh rassloennykh prostranstv”, UMN, 26:4(160) (1971), 243–244  mathnet  mathscinet  zmath
    6. F. Reese Harvey, R. O. Wells, “Holomorphic approximation and hyperfunction theory on aC 1 totally real submanifold of a complex manifold”, Math Ann, 197:4 (1972), 287  crossref  mathscinet  zmath
    7. G. M. Henkin, “Continuation of bounded holomorphic functions from submanifolds in general position to strictly pseudoconvex domains”, Math. USSR-Izv., 6:3 (1972), 536–563  mathnet  crossref  mathscinet  zmath
    8. P. L. Polyakov, “Banach cohomology of piecewise strictly pseudoconvex domains”, Math. USSR-Sb., 17:2 (1972), 237–256  mathnet  crossref  mathscinet  zmath
    9. Brian Cole, R.Michael Range, “A-measures on complex manifolds and some applications”, Journal of Functional Analysis, 11:4 (1972), 393  crossref
    10. M. I. Kadets, B. S. Mityagin, “Complemented subspaces in Banach spaces”, Russian Math. Surveys, 28:6 (1973), 77–95  mathnet  crossref  mathscinet  zmath
    11. Bui Doan Khanh, “Les A-mesures sur le tore de deux dimensions et le calcul symbolique de deux contractions permutables”, Journal of Functional Analysis, 15:1 (1974), 33  crossref
    12. V. N. Senichkin, “On the approximation of functions of several complex variables on fat compact subsets of $\mathbf C^n$ by polynomials”, Math. USSR-Sb., 26:2 (1975), 260–279  mathnet  crossref  mathscinet  zmath
    13. A. V. Romanov, “A formula and estimates for the solutions of the tangential Cauchy–Riemann equation”, Math. USSR-Sb., 28:1 (1976), 49–71  mathnet  crossref  mathscinet  zmath  isi
    14. R. O. Uells (ml.), “Teoriya funktsii na differentsiruemykh mnogoobraziyakh v $\mathbb C^n$”, UMN, 33:1(199) (1978), 157–193  mathnet  mathscinet  zmath
    15. R. A. Airapetyan, “Boundary properties of an integral of Cauchy–Leray type in piecewise smooth domains in $\mathbf C^n$, and some applications”, Math. USSR-Sb., 40:1 (1981), 1–20  mathnet  crossref  mathscinet  zmath  isi
    16. A. G. Sergeev, G. M. Henkin, “Uniform estimates for solutions of the $\overline\partial$-equation in pseudoconvex polyhedra”, Math. USSR-Sb., 40:4 (1981), 469–507  mathnet  crossref  mathscinet  zmath  isi
    17. R. A. Airapetyan, “Analytic representations for $\operatorname{CR}$-functions satisfying Hölder's condition”, Russian Math. Surveys, 35:5 (1980), 247–248  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. Boggess A., “Kernels for the Local Solvability of the Tangential Cauchy-Riemann Equations”, Duke Math. J., 47:4 (1980), 903–921  crossref  isi
    19. Boggess A., “Kernels for the Tangential Cauchy-Riemann Equations”, Trans. Am. Math. Soc., 262:1 (1980), 1–49  crossref  isi
    20. Bernd Droste, “Holomorphic approximation of ultradifferentiable functions”, Math Ann, 257:3 (1981), 293  crossref  mathscinet  zmath  isi
    21. Jean Leray, “Prolongements du theoreme de Cauchy-Kowalewski”, Seminario Mat e Fis di Milano, 52:1 (1982), 35  crossref  mathscinet  zmath
    22. Brian J Cole, T.W Gamelin, “Tight uniform algebras and algebras of analytic functions”, Journal of Functional Analysis, 46:2 (1982), 158  crossref
    23. Bourgain J., “The Dimension Conjecture for Polydisk Algebras”, Isr. J. Math., 48:4 (1984), 289–304  crossref  isi
    24. Janas J., “On Integral Formulas and their Applications in Functional-Calculus”, J. Math. Anal. Appl., 114:2 (1986), 328–339  crossref  isi
    25. Huiping Li, “BMO, VMO and Hankel operators on the Bergman space of strongly pseudoconvex domains”, Journal of Functional Analysis, 106:2 (1992), 375  crossref
    26. L. A. Aizenberg, A. M. Kytmanov, “On the possibility of holomorphic extension, into a domain, of functions defined on a connected piece of its boundary. II”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 1–10  mathnet  crossref  mathscinet  zmath  isi
    27. Drinovec-Drnovsek, B, “Approximation of holomorphic mappings on strongly pseudoconvex domains”, Forum Mathematicum, 20:5 (2008), 817  crossref  isi
    28. Barrett, DE, “The spectrum of the Leray transform for convex Reinhardt domains in C-2”, Journal of Functional Analysis, 257:9 (2009), 2780  crossref  isi
    29. Sayed Saber, “Solvability of the tangential Cauchy-Riemann equations on boundaries of strictly q-convex domains”, Lobachevskii J Math, 32:3 (2011), 189  crossref
    30. Sayed Saber, “Global Boundary Regularity for the
      -problem on Strictly q-convex and q-concave Domains”, Complex Anal. Oper. Theory, 6:6 (2012), 1157  crossref
    31. S. Saber, “The $\bar \partial $ -problem on q-pseudoconvex domains with applications”, Math. Slovaca, 63:3 (2013), 521  crossref
    32. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Probl. anal. Issues Anal., 4(22):1 (2015), 73–94  mathnet  crossref  elib
    33. Bourgain J., “on Uniformly Bounded Bases in Spaces of Holomorphic Functions”, Am. J. Math., 138:2 (2016), 571–584  crossref  mathscinet  zmath  isi
    34. B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein, “Gennadi Markovich Henkin (obituary)”, Russian Math. Surveys, 72:3 (2017), 547–570  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:497
    Full text:163

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020